MAUDE Adverse Event Report: Respironics, Inc. EverFlo; Generator, Oxygen, Portable

Respironics, Inc. EverFlo; Generator, Oxygen, Portable
Model Number 1020007
Medical Device Problem Codes Defective Alarm (1014); Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging that a patient using an everflo oxygen concentrator experienced insufficient oxygen delivery during clinical and therapeutic use.The patient's daughter reported that the patient's peripheral oxygen saturation (spo2) decreased to 70% for an unspecified period of time, with no device alarm sounding during the alleged event.The patient's condition reportedly deteriorated, resulting in ems transport to a hospital and subsequent admission.The device underwent an initial inspection by a technical service team, including testing of the pressure delivery system and alarm conditions related to flow and fio2.The device passed the preliminary testing, and the alarms functioned as intended during simulated low-flow and decreased fio2 conditions.It was noted that the device had been in use for approximately 5,100 hours over the past 7 months (equivalent to 24 hours per day) and had accumulated a corresponding amount of dust.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
EverFlo
Common Device Name
Generator, Oxygen, Portable
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50309251
Report Number2518422-2026-043439
Device Sequence Number10135540
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1020007
Device Catalogue Number1020007
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown